RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 363–369 (Mi mz1836)  

This article is cited in 7 scientific papers (total in 7 papers)

Perturbations of an abstract Euler–Poisson–Darboux equation

A. V. Glushak

Voronezh State Technical University

Abstract: The stability of the uniform correctness of the Cauchy problem
$$ \begin{gathered} u"(t)+\frac ktu'(t)=\mathbb Au(t),\qquad t>0,\qquad u(0)=u_0,\qquad u'(0)=0 \end{gathered} $$
for $k>0$ with respect to perturbations of the operator $\mathbb A$ is studied.

DOI: https://doi.org/10.4213/mzm1836

Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 269–273

Bibliographic databases:

UDC: 517.983
Received: 07.02.1995

Citation: A. V. Glushak, “Perturbations of an abstract Euler–Poisson–Darboux equation”, Mat. Zametki, 60:3 (1996), 363–369; Math. Notes, 60:3 (1996), 269–273

Citation in format AMSBIB
\Bibitem{Glu96}
\by A.~V.~Glushak
\paper Perturbations of an abstract Euler--Poisson--Darboux equation
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 363--369
\mathnet{http://mi.mathnet.ru/mz1836}
\crossref{https://doi.org/10.4213/mzm1836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428850}
\zmath{https://zbmath.org/?q=an:0898.34057}
\elib{https://elibrary.ru/item.asp?id=13239462}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 269--273
\crossref{https://doi.org/10.1007/BF02320363}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400004}


Linking options:
  • http://mi.mathnet.ru/eng/mz1836
  • https://doi.org/10.4213/mzm1836
  • http://mi.mathnet.ru/eng/mz/v60/i3/p363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Glushak, “Regular and singular perturbations of an abstract Euler–Poisson–Darboux equation”, Math. Notes, 66:3 (1999), 292–298  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. V. Glushak, “Iterated Cauchy and Dirichlet problems with a Bessel operator in a Banach space.”, Russian Math. (Iz. VUZ), 43:8 (1999), 1–8  mathnet  mathscinet  zmath  elib
    3. A. V. Glushak, V. A. Popova, “Inverse problem for Euler–Poisson–Darboux abstract differential equation”, Journal of Mathematical Sciences, 149:4 (2008), 1453–1468  mathnet  crossref  mathscinet
    4. Fruechtl F., “Sturm-Liouville Operator Functions”, Diss. Math., 2018, no. 532, 5+  mathscinet  isi
    5. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
    6. A. V. Glushak, “An Operator Formula for the Shift of the Solution of the Cauchy Problem for an abstract Euler–Poisson–Darboux Equation”, Math. Notes, 105:5 (2019), 649–656  mathnet  crossref  crossref  isi  elib
    7. E. L. Shishkina, “Obschee uravnenie Eilera—Puassona—Darbu i giperbolicheskie $B$-potentsialy”, Uravneniya v chastnykh proizvodnykh, SMFN, 65, no. 2, Rossiiskii universitet druzhby narodov, M., 2019, 157–338  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:266
    Full text:116
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020